# SDR UIEA2023030900203

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N862GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67149
- Aircraft time: 1,127 hours, 200 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 0861DR
- Part serial: 1764
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC R/H EICAS MESSAGE WITH MULTIPLE STATUS MESSAGES( UPON LANDING FOUND R/H AOA C/B POPPED. T/S DETERMINED BAD AOA. AOA REPLACED PER AMM 34-25-04-400-801. OPS CHECK GOOD )
